Variational inference for marginal longitudinal semiparametric regression
- Publication Type:
- Journal Article
- Stat, 2013, 2 (1), pp. 61 - 71
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
© 2013 John Wiley & Sons Ltd. We derive a variational inference procedure for approximate Bayesian inference in marginal longitudinal semiparametric regression. Fitting and inference is much faster than existing Markov chain Monte Carlo approaches. Numerical studies indicate that the new methodology is very accurate for the class of models under consideration.
Please use this identifier to cite or link to this item: